MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003246-198809000-00017

Медицинская библиотека · Critical care medicine · 1988

Refractory vasospasm occurring in a trauma patient receiving dihydroergotamine and heparin.

Shackford S R, Davis J W

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of severe vasospasm producing ischemia associated with the administration of dihydroergotamine and heparin for prophylaxis of deep venous thrombosis is presented. We feel that the intensity of the vasospasm was related to the ergot in combination with the use of pressors and the presence of an operative site contiguous to the spastic artery. Based on our experience and a review of the world's literature, we feel that risk of vasospasm in trauma patients outweighs the potential additional benefit of this combination of drugs over heparin prophylaxis alone.

Для цитирования: Shackford S R, Davis J W. Refractory vasospasm occurring in a trauma patient receiving dihydroergotamine and heparin.. Critical care medicine. 1988. DOI: 10.1097/00003246-198809000-00017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.